| Catalog Number |
103-0806 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient was revised due to dislocation on (b)(6) 2025.The implantation date was on (b)(6) 2025.A cup was explanted.A cup and a humeral spacer were implanted.